HomeClinicalPatient with difficulty breathing immediately after iodinated contrast administration

Patient with difficulty breathing immediately after iodinated contrast administration

    Author: Asunción Torregrosa, València (Spain)
    Body Region:

    1. Patient presentation
    2. CT Images
    3. CT Findings
    4.1 Diagnosis
    4. Additional Information
    5. References

    1. Patient presentation

    • A 60-year-old woman presented with epigastric abdominal pain.
    • Laboratory tests were normal.
    • Gastroscopy and abdominal ultrasonography revealed no abnormality.
    • An abdominal CT was performed to rule out pancreatic disease.
    • The patient had never been administered contrast medium.
    • Immediately after iodinated contrast administration, she developed generalized erythema, pruritus, and bronchospasm with oxygen saturation measured by pulse oximetry [SpO2] of 94%.
    • She had no hypotension or bradycardia.